# SDR DLM88091109

- Difficulty date: July 5, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 41,512 hours, 30,299 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GEAR DOWN INDICATION ON LEFT MAIN. RELAMPED LIGHT BULB   AND CYCLED GEAR. THREE GREEN.  CREW RELAMPED LEFT MAIN DOWNLOCK INDICATION PERFORMAED OPS. CHK PER M/M. ALL CHKS NML.
